But, before deciding on the patch. Check out all the posting re: Bonine (the 24 hour kind)
Bonine does not have all the side effects that many Patch wearers suffer from.
On the patch you may have a dry mouth and blurry eyes to name just a few.
On Bonine I had NO side effects plus I was able to drink.
Don't cut the patch!!! A friend of mine's husband is a doctor and she asked him about the patch for me, as I get really sick after I take it off at home. He thought about it and suggested to cut the patch in half as maybe the full dosage was too much for me. That sounded perfectly logical to me. He also said to wean off the med. with Bonine after I got home, first a full pill then half. The last 2 cruises I got really sick after the cruise, so I didn't want to use the patch at all. But I am prone to seasickness. When I went to get the perscription for the Patch, I told the Phamacist what I was told and he said that he thought that cutting it in half would change how the drug would enter my system, so he called 'them'. ( I guess whoever makes Transderm Scop) They also told him the same thing, that cutting it in half would make you get the full dose almost at once. When I got home, I called 2 other Phamacists and they said the same thing, Don't cut it in half!!! I used Bonine the whole time, took it around 5 pm in case I would get sleepy, it would be at night probably, and I was absolutely fine for 9 days, not sleepy. So, I wouldn't cut the patch.
Thanks for the comments and warnings. I also tried patch, and got the dry mouth thing, not so much the eyes but I think I am back in the Bonine camp. 5pm also sounds like a great time to take it to me!